# SDR ABXA000196

- Difficulty date: April 14, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 51,464 hours, 56,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59148657
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING PN 59148657 AT STA. 598 AND LONGERON 24 LT IS CRACKED. REPLACED FITTING IAW DC9 SRM 51-30-2, AND 51-30-5.
